Hi and welcome to the Chiari forum.
May I ask what dosage of TOPAMAX are you on, and how long were you on it?...There is a 2 week adjustment time then the side effects subside...
Your DX's that were wrong ...were kinda right as you do have all of those but they are symptoms not the condition....finding the right Dr is key....I will post names of Drs in your area for you to research...the list is not a referral nor an endorsement for those listed.
Dr. Eric Rhoton
Carolina Spine & Neurosurgery
7 Vanderbuilt Drive
Asheville, NC 28803
Michael J. Rosner, MD, FACS, FCCM
80 Doctors Drive, Suite 4,
Hendersonville, NC 28792-720
Primary: 828 684-1076
I was given Diamox and after 3-4 days got a lot worse, but that's me. I've read that it does help some people though.
I was not on that strong a dose...and could not get higher then where I was as I had issues with it too...but on the lowest dose cut in half worked well for me.....and at 3 weeks I really felt it was not helping me....but I was post op....nothing ever worked b4 surgery either.
Chiari symptoms cycle and flare so it is hard to know how long it will continue to worsen or if it will level off...I had times where I felt fine no symptoms and it could go as long as days weeks and months at a time...but once my symptoms began to worsen, they did not level off until after I had surgery.
Only your Dr can tell you if surgery is an option or if you are at the point it will be beneficial for you.